Wei He
TitleCited byYear
Modeling infinitely many agents
W He, X Sun, Y Sun
Theoretical Economics 12 (2), 771-815, 2017
26*2017
Stationary Markov perfect equilibria in discounted stochastic games
W He, Y Sun
Journal of Economic Theory 169, 35-61, 2017
23*2017
Existence of Walrasian equilibria with discontinuous, non-ordered, interdependent and price-dependent preferences
W He, NC Yannelis
Economic Theory 61 (3), 497-513, 2016
232016
Equilibrium theory under ambiguity
W He, NC Yannelis
Journal of Mathematical Economics 61, 86-95, 2015
202015
On the diffuseness of incomplete information game
W He, X Sun
Journal of Mathematical Economics 54, 131-137, 2014
182014
Discontinuous games with asymmetric information: An extension of Reny's existence theorem
W He, NC Yannelis
Games and Economic Behavior 91, 26-35, 2015
162015
Existence of equilibria in discontinuous Bayesian games
W He, NC Yannelis
Journal of Economic Theory 162, 181-194, 2016
152016
Equilibria with discontinuous preferences: New fixed point theorems
W He, NC Yannelis
Journal of Mathematical Analysis and Applications 450 (2), 1421-1433, 2017
11*2017
The necessity of nowhere equivalence
W He, Y Sun
Advances in Mathematics 325, 608-639, 2018
9*2018
Conditional expectation of correspondences and economic applications
W He, Y Sun
Economic Theory 66 (2), 265-299, 2018
7*2018
Equivalence of Stochastic and Deterministic Mechanisms
YC Chen, W He, J Li, Y Sun
Econometrica 87 (4), 1367-1390, 2019
5*2019
A remark on discontinuous games with asymmetric information and ambiguity
W He, NC Yannelis
Economic Theory Bulletin 5 (1), 119-126, 2017
52017
Essays in economic theory
W He
University of Iowa, 2016
52016
Theory of Correspondences and Games
HE WEI
42014
Efficient dynamic mechanisms with interdependent valuations
W He, J Li
Games and Economic Behavior 97, 166-173, 2016
32016
Dynamic Games with Almost Perfect Information
W He, Y Sun
arXiv preprint arXiv:1503.08900, 2015
12015
Robustly Optimal Reserve Price
W He, J Li
Available at SSRN 3380823, 2019
2019
Pure-strategy equilibria in Bayesian games
W He, Y Sun
Journal of Economic Theory 180, 11-49, 2019
2019
B Proof of Proposition 2
YC Chen, W He, J Li, Y Sun
2019
Dynamic Project Assignment
W He
2018
The system can't perform the operation now. Try again later.
Articles 1–20